# SDR AALA20160511005

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 45,824 hours, 22,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21471
- Condition: Discharged
- Location: Cabin
- Part time: 14,536 hours, 7,991 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  AB5-2 EGRESS LIGHT BATTERY PACK FAILS TO TEST.  R & R BATTERY PACK AB5-2 IAW AMM 33-60-98.  OPERATIONAL CHECKED GOOD.
